Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Parametrization of a singular Lagrangian variety

Author: Goo Ishikawa
Journal: Trans. Amer. Math. Soc. 331 (1992), 787-798
MSC: Primary 58C27
MathSciNet review: 1044961
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give stabilization and parametrization theorems for a class of singular varieties in the space of polynomials of one variable and generalize the results of Arnol'd and Givental'. The class contains the open swallowtails and the open Whitney umbrella. The parametrization is associated with the singularity of a stable mapping (in the sense of Thom and Mather) of kernel rank one.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58C27

Retrieve articles in all journals with MSC: 58C27

Additional Information

PII: S 0002-9947(1992)1044961-9
Keywords: Lagrangian variety, isotropic map, parametrization, stratification
Article copyright: © Copyright 1992 American Mathematical Society